دکتر سعید شکوه

عضو هیات علمی

دکتر سعید شکوه

عضو هیات علمی

مرتبه علمی :

مقطع تحصیلی :

دانشکده :

گروه :

بیوگرافی

مقطع رشته و گرایش دانشگاه  سال اخذ مدرک
دکتری ریاضی محض، آنالیز تابعی دانشگاه مازندران 1394
کارشناسی ارشد ریاضی محض، آنالیز ریاضی دانشگاه مازندران 1387
کارشناسی  ریاضی محض دانشگاه مازندران 1384

زمینه های تحقیقاتی

  1. Nonlinear Analysis: 
    Variational Methods, Critical Point Theory, 

     
  2. Partial Differential Equations : 
    Semilinear and Quasilinear,
    Elliptic Boundary Value Problems

     
  3. Applied Mathematics: 
    Non-Smooth Mechanics, 
    Dynamical Systems

مقالات ژورنال

25) S. Shokooh, A boundary value problem associated to nonhomogeneous operators in Orlicz-Sobolev spaces, Complex variables and elliptic equations, 2018, https://doi.org/10.1080/17476933.2018.1520849.

24) S. Shokooh, On a class of nonlinear problems with Dirichlet boundary condition, Complex and Nonlinear Systems, 2 (2018), No. 1, 1-8.

23) S. Shokooh, G.A. Afrouzi and J. Graef, Infinitely many solutions for non-homogeneous Neumann problems in Orlicz-Sobolev spaces, Mathematica Slovaca, 68 (2018), No. 4, 867-880.

22) S. Shokooh, G. A. Afrouzi, Infinitely many solutions for a class of fourth-Order impulsive differential equations, Advances in Pure and Applied Mathematics, (2018), https://doi.org/10.1515/apam-2017-0038.

21) S. Shokooh, Variational analysis to fourth-order impulsive differential equations, Bol. Soc. Paran. Mat, 38  (2020), No.1, 151-163.

20) S. Shokooh, Existence and multiplicity results for elliptic equations involving the p -Laplacian-like, Annals of the University of Craiova, Mathematics and Computer Science Series, Volume 44(2), (2017), Pages 249-258.

19) S. Shokooh, G. A. Afrouzi, Existence of three weak solutions for a quasilinear Dirichlet problem, MATEMATIČKI VESNIK, 69, 4 (2017), 271–280.

18) S. Shokooh, G.A. Afrouzi, Existence results of infinitely many solutions for aclass of $p(x)$-biharmonic problems, Computational Methods for Differential Equations, 2017, Vol. 4, No. 4, pp. 310-323.

17) S. Shokooh, G.A. Afrouzi, H. Zahmatkesh, Infinitely many weak solutions for fourth-order equations depending on two parameters, Bol. Soc. Paran. Mat, (2018),  Vol. 36, No. 4, pp. 131-147.

16) A. Neirameh, S. Shokooh, M. Eslami,  Solutions structure of integrable families of Riccati equations and their applications to the perturbed nonlinear fractional Schrodinger equation, Computational Methods for Differential Equations, (2016), Vol. 4, Issue 4, 261-275.

15) A. Neirameh, M. Eslami and S. Shokooh, New solution algorithm of coupled nonlinear system of Schrodinger equations, Alexandria Engineering Journal, (2017), to appear.

14) S. Shokooh, G.A. Afrouzi and J. Graef, An existence result for multiple solutions to a Dirichlet problem, Georgian Math. J., (2017), 24 (1), pp. 55–62.

13) G.A. Afrouzi, S. Shokooh and S. Heidarkhani, Existence of three weak solutions for$p(x)$- Laplacian-like problems with Neumann condition, Acta Universitatis Apulensis, 2017,  49, pp. 111-128.

12) G.A. Afrouzi, M. Kirane, S. Shokooh, Infinitely many weak solutions for $p(x)$-Laplacian-like problems with Neumann condition, Complex variables and elliptic equations, 2018, 63, 1, 23-36.

11) A. Neirameh, S. Shokooh, New study to construct new solitary wave solutions for generalized sine-Gordon equation, Computational Methods for Differential Equations, 2014, Vol. 2, Issue 2, 77-82.

10) S. Shokooh, Multiplicity results for a non-homogeneous Neumann problem via a variational principle of Ricceri, Minimax Theory and its Applications, 2017, Vol. 2, No. 2, pp. 249-263.

9) G.A. Afrouzi, S. Shokooh, N.T. Chung, Existence and multiplicity of weak solutions for some           $p(x)$-Laplacian-like problems via variational methods, J. Applied Math. Info, 2017, Vol. 35, No. 1-2, pp. 11-24.

8) G.A. Afrouzi, G.R. Graef, S. Shokooh, Multiple solutions for Neumann systems in an Orlicz-Sobolev space setting, Miskolc Mathematical Notes, Vol. 18 (2017), No. 1, pp. 31–45.

7) S. Shokooh, A. Neirameh, Existence results of infinitely many weak solutions for $p(x)$-Laplacian-like operators, U.P.B. Sci. Bull, Series A, Vol. 78, Iss. 4, 2016, 95-104.      

6) G.A. Afrouzi, S. Shokooh, Existence  of  infinitely many solutions  for quasilinear  problems  with a p(x)-biharmonic operator, Electron. J. Differential equations, 2015 (2015), No. 317, pp. 1-14.

5) G.A. Afrouzi, V.D. Radulescu, S. Shokooh, Multiple solutions of Neumann problems: an Orlicz-Sobolev space setting, Bulletin of the Malaysian Mathematical Sciences Society, 2017, Volume 40, Issue 4, pp 1591–1611.

4) G.A. Afrouzi, S. Heidarkhani, S. Shokooh, Infinitely many solutions for Steklov problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces, Complex variables and elliptic equations (Taylor& Francis), Vol. 60, No. 11, pp.1505-1521.

3) G.A. Afrouzi, S. Shokooh, Three solutions for a fourth-order boundary-value problem, Electron. J. Differential equations, 2015 (2015), No. 45, pp. 1-11.

2) G.A. Afrouzi, A. Hadjian, S. Shokooh, Infinitely many solutions for a Dirichlet boundary value problem with impulsive condition, U.P.B. Sci. Bull, Series A, Vol. 77, Iss. 4, 2015, 9-22.       

1) G.A. Afrouzi, S. Shokooh, A. Hadjian, Existence of solutions to Dirichlet impulsive differential equations through a local minimization principle, Electron. J. Differential equations, 2014 (2014), No. 147, pp. 1-11.

مقالات کنفرانس

 

4) G.A. Afrouzi, S. Shokooh, On a one-dimensional Laplacian-like problem via a local minimization principl,46th  Annual Iranian Mathematics Conference, (2015), University of Yazd, Yazd, Iran.

3) G.A. Afrouzi, S. Shokooh, Existence results of three weak solutions for a two-pointboundary value problem,46th  Annual Iranian Mathematics Conference, (2015), University of Yazd, Yazd, Iran.

 2) G.A. Afrouzi, S. Shokooh, On the existence of non-negative blow-up boundary solutions for quasilinear elliptic equations,39th  Annual Iranian Mathematics Conference, (2008), University of Shahid Bahonar, Kerman, Iran.

1) G.A. Afrouzi, S. Shokooh, Large solution of quasilinear elliptic equations under the Keller-Osserman condition, 8th  Seminar of differential equations and their applications , (2008), Isfahan University of Technology, Isfahan, Iran.

طرح های پژوهشی

4) S. Shokooh, Existence of three weak solutions for a p(x)-Laplacian problem via Ricceri’s variational method, 2017, University of Gonbad Kavous, Gonbad Kavous, Iran.

3) S. Shokooh, The solutions for a class of nonlinear problems via Ricceri’s variational principle, 2017, University of Gonbad Kavous, Gonbad Kavous, Iran.

2)  S. Shokooh, H. Golchini, Proof and estimate of explosive solutions for an elliptic system, 2012, University of Gonbad Kavous, Gonbad Kavous, Iran.

1)  S. Shokooh, H. Golchini, Study on existence of solutions for a class of the quasilinear elliptic system, 2012, University of Gonbad Kavous, Gonbad Kavous, Iran.

پایان نامه و رساله

تالیفات

افتخارات

برنامه هفتگی

دروس تدریس شده

عنوان درس
آنالیز حقیقی
آنالیز ریاضی 1 
آنالیز ریاضی 2 
مبانی آنالیز ریاضی
آنالیز ریاضی
معادلات دیفرانسیل
ریاضی عمومی 1و2و3
مبانی کامپیوتر و برنامه نویسی
ریاضیات و کاربرد در مدیریت
جبر 1

دانلودها